RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1991, Volume 55, Issue 6, Pages 1300–1311 (Mi izv974)  

Some properties of the complexification of the KdV equation

T. V. Red'kina


Abstract: An integrable complexification of the hierarchy of the KdV equation is constructed. A countable set of first integrals is found, along with the evolution of the scattering data for the complexification of the KdV equation obtained in [1]. Hirota's method is used to obtain some exact solutions of this equation. A representation of the complexification of the KdV equation as an equation of zero curvature is indicated.

Full text: PDF file (549 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1992, 39:3, 1251–1261

Bibliographic databases:

UDC: 539.2
MSC: Primary 35Q53, 35Q58; Secondary 34A25, 35A25, 58F07
Received: 06.05.1991

Citation: T. V. Red'kina, “Some properties of the complexification of the KdV equation”, Izv. Akad. Nauk SSSR Ser. Mat., 55:6 (1991), 1300–1311; Math. USSR-Izv., 39:3 (1992), 1251–1261

Citation in format AMSBIB
\Bibitem{Red91}
\by T.~V.~Red'kina
\paper Some properties of the complexification of the KdV equation
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1991
\vol 55
\issue 6
\pages 1300--1311
\mathnet{http://mi.mathnet.ru/izv974}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1152214}
\zmath{https://zbmath.org/?q=an:0778.35095|0738.35089}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992IzMat..39.1251R}
\transl
\jour Math. USSR-Izv.
\yr 1992
\vol 39
\issue 3
\pages 1251--1261
\crossref{https://doi.org/10.1070/IM1992v039n03ABEH002246}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KH78700008}


Linking options:
  • http://mi.mathnet.ru/eng/izv974
  • http://mi.mathnet.ru/eng/izv/v55/i6/p1300

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:240
    Full text:76
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019